MathSciNet Relay Station
MathSciNet bibliographic data
MR1802716 11R42 (11M20)
Louboutin, Stéphane Explicit bounds for residues of Dedekind zeta functions, values of $L$-functions at $s=1$, and relative class numbers. J. Number Theory 85 (2000), no. 2, 263–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement